# SDR DALA2022051703407

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N346DN
- Make and model: Airbus A321-211
- Aircraft serial: 8227
- Aircraft time: 12,500 hours, 5,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT SEAT 18ABC INOP. RE CONNECTED PLUG OPS CKS GOOD. (LP# 8499854)
